# SDR MWEA98562

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Door
- Part number: 59174637N
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON VENTRAL DOOR JAMB UPPER RIGHT CORNER.  MTC REPAIRED WITH 5 DOUBLERS.
